Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Is it ok to take paracetamol for cold and cough ?

i.m 28 yrs old and suffering cold and cough from 8 days and sometime feel fever and took 2 days paracetamol. now due to heavy cough is coming sometime feel fever and used to take 1 paracetamol. is it okay or what should i do? please suggest me
Asked On : Wed, 4 May 2011
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for your query...

As you have been suffering from cold for a week and you have taken OTC drugs... Till your symptoms have not subsided...

So maybe there is secondary bacterial infection...
Its better you consult your doctor... He may prescribe you some antibiotics...
That should take care of your problem...

Meanwhile... Drink only boiled and cooled water...

I hope this answers you query... If you have any follow up queries, i can answer them too...

Wish you a speedy recovery...

Thank You,

Dr.Tulasi Raman.P
Answered: Wed, 4 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor